# SDR UALA2013022501110

- Difficulty date: February 22, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 71,164 hours, 10,014 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Steering Unit
- Part number: 51373950640
- Part serial: 0591
- Condition: Failed
- Location: Satcom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH GAIN SATCOM FAILED.  REPLACED LEFT STEERING BEAM UNIT PER MM. AFTER INTERROGATING SATCOM SYSTEM ON MAT. SYSTEM TEST OK.
